Reply To: Medication troubles, when to take it?

#109845
forty.2answer
Participant

I’ve been trying to find the right time/amount of Adderall, so I can relate. I’ve started tracking my day (every 2 hours), just a brief description of mood/stress/symptoms, as well as when I took my meds, when they kicked in and when I felt they were wearing off. Probably sounds like more of a pain than it is, but so far it’s been helpful. I’ve found if my dosage is too low, or I’ve gone too long, my symptoms get worse (irritability, frustration, scattered thoughts). Since stressful situations can also cause similar feelings – I look at my log to find patterns.

Adderall actually helps me sleep, shuts off the chatter so I can relax. I read Dr. Dodson recommending you try taking a nap about an hour after you take your meds. If you can, your dosage probably isn’t too high. That’s just me, but I hope it helps.

Good luck,
Linda